MathSciNet Relay Station
MathSciNet bibliographic data
MR2661561 32A38 (30B50 42B10 46E10)
Abanin, A. V.; Khoi, Le Hai Dual of the function algebra $A^{-\infty}(D)$ and representation of functions in Dirichlet series. Proc. Amer. Math. Soc. 138 (2010), no. 10, 3623–3635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement